# SDR ASOA2015110914005

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 31,477 hours, 29,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR-LEVEL EMERGENCY FLOOD LIGHT AT MAIN ENTRANCE DOOR DAMAGED.  R & R FLOOD LIGHT IAW AMM 33-51-19.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
